# SDR SWIA201126880

- Difficulty date: July 22, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 23,242 hours, 19,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Binding
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  (FLT 6346)  REPLACED PAX DOOR ICE BREAKER CABLE TO FLAPPER DOOR.
